# SDR USAASB99239

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 41,665 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8028 - DURING CLIMB-OUT FROM CLT, THE CREW ENCOUNTERED A RIGHT ENGINE VIBRATION AT ALL AIR SPEEDS ABOVE 86 PERCENT N1.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSEMBLY PER JOB CARD.  TRIMMED ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  NO VIBRATION NOTED ON NEWLY INSTALLED ENGINE.  (M)
